# SDR CALA2021121002310

- Difficulty date: December 8, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 51,176 hours, 18,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 147A57144
- Condition: Corroded
- Location: Sta1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 3 EA FLOOR STRAPS STARTS FROM MID THRU LEFT SIDE OF THE FLOOR AT STA 1016 (REF. AAR NR 99917104). REMOVED DAMAGE 3 EA STRAP,FABRICATED NEW 3 EA STRAPS, & REPLACED 3 EA STRAPS ON BS 1016 TO 1030 LBL15 TO LBL30 IAW B737-800 SRM 51-40-02 & DWG PL 147A5714 REV LTRC (WORK ACCOMPLISHED BY V91672 9 AND AAR QC V935579).
